# SDR SWAA2023051748667

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 63,713 hours, 38,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY WALKWAY (PHOTO LUMINESCENT) LIGHT STRIP AT 9DEF IS LOOSE FROM FLOOR. EMERGENCY WALKWAY LIGHT STRIP AT 9DEF IS LOOSE FROM FLOOR.<[01] SECURED EMERGENCY WALKWAY LIGHT STRIP AT 9DEF TO FLOOR PER AMM 25-27-15.;[02] C/W
